Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 7, No. 4 (October, 1955)
S. Maehara The predicate calculus with ε-symbol 323−344
I. Ishihara Homogeneous Riemannian spaces of four dimensions 345−370
M. Obata On n-dimensional homogeneous spaces of Lie groups of dimension greater than n(n-1)/2 371−388
T. Tanaka On the family of connected subsets and the topology of spaces 389−393
G. Takeuti On the fundamental conjecture of GLC, II 394−408

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.